Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Small child, fever, cold feet. Taking neurofen for children. Suggestions?

Hi please could you give me some advice. My 2 year old has had a temperature of 39 Celsius on and off since LASTNIGHT. I have given him neurofen for children and it appears to bring his temperature under control for a few hours before returning. He s drinking juice at the moment but his feet are cold . I have put socks on him to keep them warm. Should I do this? And should I call a doctor? Im becoming increasinly worried. Please help
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanks for your query.
I advise you to give paracetamol every 4 to 6 hourly till fever is above 100F,do tepid sponging.give him plenty of fluids,fruit juices.
watch for his activity,any other symptom.
In case fever continues to be on higher side i suggest you to take pediatric consultation.

Wishing your child good health,
God bless
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor